MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2260-0500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of component damage - leak could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 2260-0500 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Event or Problem Description
It was reported that bd alaris pump infusion set was broken.The following information was received by the initial reporter with the following verbatim it was reported by the customer that the part below the spike broke off on his alaris pump.
 
Additional Manufacturer Narrative
One sample was received for quality evaluation.Visual inspection of the sample indicates that the tubing separated at the lower pumping segment fitting to the silicone tubing.Further examination under magnification shows that the securement collar was missing from the set, however, an indention in the silicone tubing can be seen on the tubing.The customer complaint of component damage was not verified, but separation was identified.The investigation was forwarded to manufacturing for root cause analysis.After evaluation of the sample and the information provided by the customer stating that the infusion set broke while in the pump, it is assumed that there was no issue identified during priming.The issue was identified after the infusion set was inserted into the pump.Additionally, an indention of the securement ring can be seen on the silicone tubing, and therefore a manufacturing defect could not be concluded.A root cause for the issue could not be determined.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
 
Additional Manufacturer Narrative
Correction to investigation summary: one sample was received for quality evaluation.Visual inspection of the sample indicates that the tubing separated at the lower pumping segment fitting to the silicone tubing.Further examination under magnification shows that the securement collar was missing from the set, however, an indention in the silicone tubing can be seen on the tubing.The customer complaint of component damage was not verified, but separation was identified.The investigation was forwarded to manufacturing for root cause analysis.After evaluation of the sample and the information provided by the customer stating that the infusion set broke while in the pump, it is assumed that there was no issue identified during priming.The issue was identified after the infusion set was inserted into the pump.Additionally, an indention of the securement ring can be seen on the silicone tubing, and therefore a manufacturing defect could not be concluded.A root cause for the issue could not be determined.A device history record review could not be performed on material 2260-0500 because the lot number is unknown.

Brand Name
BD ALARIS PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22041223
Report Number9616066-2025-01273
Device Sequence Number8880052
Product Code FPA
UDI-Device Identifier07613203012591
UDI-Public(01)07613203012591
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2260-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer01/14/2026
02/11/2026
Initial Report FDA Received Date05/17/2025
Supplement Report FDA Received Date01/15/2026
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown